Well I have no new photos to post today...bummer.
What night we had last night...eeek.
The meds are as follows...to make this make more sense.... Zonegran and Depakote in the AM and Depakote and Clonopin in the PM...
We have been having trouble with her NOT sleeping at night and I called the "nurses at the neuro" and it was suggested to me to try the Zonegran at night instead... As I began to TRY not to sound frustraited I told her that we had done that before and she was vomiting! I said since we switched the Zonegran to the AM the vomiting stopped....I told her that I dont care what anyone says ONE of these drugs just does not agree with the other... We CANNOT give her three drugs at once...and the Clonopin makes her way to sleepy in the daytime....As does the Zonegran....BOTH drugs that while ONLY on those she had about 3 bad seizures a day! UGH.
Am I making any sense??
Well I told her we would give it a whirl...maybe it was a bad stomach thing she was suffering from...maybe it was not the drugs...(as mommy instinct tell me)
OHhhhh no no no no no
Madie was sitting in my lap..she had refused to eat her bottle...I was accepting of that and sat with her in the comfy chair....she began to make weird noises....I sat her up strait in my lap...and then it came out....Sooooo much vomit...it was comming out of her nose! She was screaming...Hubby was scrambling for wash cloths and fresh clothes...she was so red...feeling so warm...I was freaking!
Once we got her whole self changed she calmed a bit....I took her up to her bed and tucked her in with her lighter blankie..
Then more came! all over her hair...her bed...her clothes....she was screaming haarrrd! Like something hurt...that 3 month old ear infection at 2am cry....I was ready to cry myself! I cursed the stupid seizure meds and cursed the doctors for not letting us wein her off! I cleaned her up again and took her downstairs WITH facecloths this time... I took a huge risk and gave her some Tylenol and sat with her till she drifted to sleep....only to burp a little leaving a puddle on my shirt...saving her clothes this time.....but that was the end of it she passed out after.... whew. It was something. I am SO wondering this: Now we had been giving her Zonegran and Depakote in the Am for awhile....seemed well...sleepy for a bit but what else is new...seemed fine on that. AND Depakote and Clonopin at night.... seemed fine on that as well ( I cannot make paragraphs for some reason bear with me) Then when given all three at once it was horrible! Is it the added Clonopin that when mixed with the other two causes her to vomit? Needless to say i am going back to what we began with and just going to deal with the sleepless nights Ive become used to them now! Sleep is for whimps! Anyone else ever have vomiting on ANY of these drugs?? I am thinking about all the mamas.....Illl be in touch..... MONDAY is the GI doc apt!!! Woo hoo!!